Is my estrone too high?

Ask Larry:
Your Question: I went through early menopause at 38 and went on natural HRT right away. I got rid of the night sweats/hot flashes, but now they’re back. I’m taking 200mg of natural progesterone caps at night. I was taking Estradiol, but was scared of it, so I stopped. It Seems that is when my symptoms began. For the past several weeks I’ve been applying Estriol cream, but it doesn’t seem to be helping the symptoms. I got blood work done, and my estrone is at 237!
Isn’t that way too high? My progesterone is at 7.2., what should I do?
Your Response: To …

Written by Newport Beach Compounding Center Staff

As one of the most experienced compounding pharmacies in Newport Beach, We provide a valuable service working together with physicians and patients to create medications tailored to specific requirements. We are specialists in the art and science of pharmacy compounding. Our Team of experts can meet all of your unique pharmaceutical needs.

No Comments Yet.

Leave a Reply

You must be logged in to post a comment.